# SDR V0XD2019013006

- Difficulty date: January 13, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67035506001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD TRACK, UPPER O/B BRACKET BROKEN. REMOVED AND REPLACED AFT CARGO DOOR, FWD TRACK, UPPER, O/B BRACKET IAW SRM 51-42-06.
